# SDR AALA202105119014

- Difficulty date: May 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 57,753 hours, 23,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A53606
- Condition: Out Of Tolerance
- Location: Bs 887 Rbl24.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CARRY THROUGH ANGLE AT STA 887, RBL 24.75 HAS A PREVIOUSLY OVERSIZED HOLE. REMOVED ANGLE AND INSTALLED NEW ANGLE IAW BAC 146A5360 AND B737 NG SRM 51-40-02.
